ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Note on Minimal Reed-Muller Canonical Forms of Switching Functions

Kodandapani, KL and Setlur, RV (1977) A Note on Minimal Reed-Muller Canonical Forms of Switching Functions. In: IEEE Transection on Computers, 26 (3). pp. 310-313.

[img] PDF
15.pdf - Published Version
Restricted to Registered users only

Download (891kB) | Request a copy
Official URL: http://www.computer.org/portal/web/csdl/doi/10.110...


A nonexhaustive procedure for obtaining minimal Reed-Muller canonical (RMC) forms of switching functions is presented. This procedure is a modification of a procedure presented earlier in the literature and enables derivation of an upper bound on the number of RMC forms to be derived to choose a minimal one. It is shown that the task of obtaining minimal RMC forms is simplified in the case of symmetric functions and self-dual functions.

Item Type: Journal Article
Publication: IEEE Transection on Computers
Publisher: IEEE
Additional Information: Copyright 1977 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE.
Department/Centre: Division of Electrical Sciences > Computer Science & Automation
Date Deposited: 01 Feb 2010 07:31
Last Modified: 19 Sep 2010 05:51
URI: http://eprints.iisc.ac.in/id/eprint/24608

Actions (login required)

View Item View Item